A1 Journal article (refereed)
Matters of scale: positive allometry and the evolution of male dimorphisms (2005)


Tomkins, J., Kotiaho, J. S., & LeBas, N. (2005). Matters of scale: positive allometry and the evolution of male dimorphisms. The American Naturalist, 165, 389-402. https://doi.org/10.1086/427732


JYU authors or editors


Publication details

All authors or editors: Tomkins, Joseph; Kotiaho, Janne Sakari; LeBas, Natasha

Journal or series: The American Naturalist

Publication year: 2005

Volume: 165

Pages range: 389-402

Publication language: English

DOI: https://doi.org/10.1086/427732

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/63719


Keywords: evolution

Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-10-11 at 16:03